# SDR DL757991604

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inop
- Location: Cargo Compt
- Component: 2156204A
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF OUT OF RDU, RECEIVED A SMOKE CAUTION LIGHT ON EQUIP COOLING PANEL.  STATUS MESSAGE OVERBOARD EXHAUST VALVE OPEN AND LEFT RECIRC FAN INOP LIGHT.  CREW ELECTED TO RETURN TO RDU.  CONTRACT MTC FOUND BAD SMOKE DETECTOR.  REPLACED DETECTOR AND ALL CHECKED GOOD.
